Next Article in Journal
Mathematical Method for Expediting Scrap-or-Rework Decision Making in EPQ Model with Failure in Repair
Previous Article in Journal
A Windows-Based Digital Filter Design
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2000, 5(1), 35-40; doi:10.3390/mca5010035

Spaces of Double Sequences of Fuzzy Numbers

Department Mathetmatics, Yuzuncu, Yd University, Van, TURKEY
Published: 1 April 2000
Download PDF [224 KB, uploaded 31 March 2016]

Abstract

In this paper, we introduce some new double sequence spaces of fuzzy numbers, and show that they are complete metric spaces.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

SAVAS, E. Spaces of Double Sequences of Fuzzy Numbers. Math. Comput. Appl. 2000, 5, 35-40.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top